MAUDE Adverse Event Report: KARL STORZ SE & CO. KG OUTER TUBE WITH KELLY INSERT; CLICKLINE WORKING INSERT, KELLY

KARL STORZ SE & CO. KG OUTER TUBE WITH KELLY INSERT; CLICKLINE WORKING INSERT, KELLY
Model Number 30310MLS
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Burn, Thermal (2530)
Date of Event 05/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned, therefore; no product evaluation could be completed.
 
Event or Problem Description
Allegedly, per the customer, current leaked through the insulation of the instrument and burned the infant on the right abdomen.The facility has not provided any details of the incident, therefore; we have no information regarding the event or the patient.

Brand Name
OUTER TUBE WITH KELLY INSERT
Common Device Name
CLICKLINE WORKING INSERT, KELLY
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen, gm,
MDR Report Key10459096
Report Number9610617-2020-00094
Device Sequence Number2199264
Product Code GCJ
UDI-Device Identifier04048551121818
UDI-Public4048551121818
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K935071
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number30310MLS
Device Catalogue Number30310MLS
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age3 MO